# SDR MALA090146

- Difficulty date: December 1, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 5,359 hours, 3,863 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR UP SELECTION A "GEAR DISAGREE" WARNING MESSAGE WAS DISPLAYED ON EICAS.  FOLLOWED A CHECK LIST AND SELECTED THE GEAR DOWN AND GOT 3 GREEN INDICATORS.  RETURNED TO DEPARTURE FOR LANDING.  DEFERRED LANDING GEAR SYS IAW MEL 32-30-1 MX PROCEDURE C/W.  HANDLE VERIFIED DOWN AND GREEN.  INSTALLED DOWNLOCK PINS IAW AMM 10-11-00.  ENTRIES IN MM 02 MXC19398 NOTIFIED.  READJUSTED NLG PROXIMITY SENSORS PX03, PX24, & PX44 IAW MM 32-61-05 GEAR RETRACTION & EXTENSION PREFORMED, ALL CHECKS GOOD.  REMOVED MEL NR 32-30-1 LP NR 1944834-25 MXC NOTIFIED 4632.
